CureZone   Log On   Join
Sorry, Jhan, I call BS. Headaches = sideFX, no dieoff necessary.
 
Adieu Views: 8,626
Published: 11 years ago
 
This is a reply to # 1,651,852

Sorry, Jhan, I call BS. Headaches = sideFX, no dieoff necessary.


Die-off manifests as a short, harsh general all-body reaction, which may or may not include multiple symptoms like facial or body flushing, headaches, dizziness, weakness, fatigue, abnormally high energy, headrushes, sweating, nausea... And then goes away. Quickly. Probably within the hour.

Azole sideFX headaches stay all day. Regularly. They're pretty typical, really.

Not sure if they're a sign of things gone bad, but damn sure they do happen with azoles, are in fact a side effect, and have schit-all to do with die-off. Been there, done that, still wearing the t-shirt. Got one of 'em nasty headaches as we speak. Thoroughly enjoyable :(
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

8.922 sec, (1)